Doctor insights on:
C Diff Diet Restrictions
To avoid diarrhea...: It would be prudent to avoid foods that promote diarrhea ; gut distension while you're treating your infection. Aside from any foods your pharmacist advises not mixing with your antibiotics, consider cutting back on fizzy drinks, gas forming ingestants (beans, etc.), foods with high fat content (like cream sauces), caffeine, alcohol. Also, look into taking probiotics, like florastor. ...Read more
refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more
IBS/C. Diff: Small percentage of patients will have linger symptoms after an episode of c. Diff infection or any intestinal infection chronically. This is known as post-infectious ibs. Suggest to work closely with your GI specialist to rule out other causes (recurrent or incomplete treatment of infection) and treat your symptoms accordingly. ...Read more
You're fine: There's no dietary magic to hepatitis c. If you are still feeling well, eat what you want. Avoid unregulated supplements, especially "magic chinese herbal remedies" -- these are sometimes mislabeled liver poisons. If you have advanced disease, your physician may restrict protein to control hepatic encephalopathy. Hopefully it won't come to this with today's treatment. ...Read more
VITAMINS: UNLIKELY. TO INCREASE ATP PRODUCTION AT A CELLULAR LEVEL I RECOMMEND RIBOSE/CARNATINE/UBIQUINOL . The big ones to watch for are the FAT SOLUBLE VITAMINS A D K E. You can see my recommendations on www.rejuvenation-science.com , I would recommend a GF DIET WWW.WHOLEAPPROACH.COM & WWW.GUTBLISS.COM ...Read more
Nausea, vomiting every morning began 2 weeks post c diff tx with vanco/neg c diff test. Diarrhea never resolved. Dr concern -vascular. Active sle tx pred/benlysta/plaq. History chronic diarrhea.
Fasting Plasma Glucose test reports HB A1c [HPLC] as 5.80% (5.7-6.4) and says "per-diabatic". What are some diet and lifestyle recommendations?
Low carb/grain diet: cut our grains/limit starches and increase good fats (olive oil, avocado, nuts). have good animal based protein intake (including organic eggs and fish). A1C of 5.8% is indeed in the impaired range and should normalize with the above diet and 10-20% weight loss if extra weight is present ...Read more
Ulcerative colitic on Humira (adalimumab) with recurring antibiotic associated C Diff, 5 d s/p fecal transplant, no better. Consider S Boulaardi supplementation?
Avoid toxins: A healthy diet for you and most of the rest of us would consist of eating mostly a plant based diet void of the chemicals found in highly processed foods or antibiotics/hormones found in animal products from today's factory farms. Also, avoid alcohol in excess and hepatotoxic drugs and you can rest assured you are on the right path. Good luck! ...Read more
Cdiff 4yrs ago - now have LUQ & soft/loose stools. CDIFF TOXIN/GDH W/REFL TO PCR Result: Toxigenic C. difficile detected
New infection or colonized?
Monitor: Once you have C. diff there is a reasonable chance you can be colonized. The criteria for infection include watery stools in excess of 3-4 times daily. The pain or discomfort is usually in the lower abdomen. Soft stools with a relatively low daily frequency usually are not indicative of C. diff. In summary, the presence of C. diff. in your stool in itself is not indicative of infection ...Read moreSee 1 more doctor answer
C. Difficile: Mild cases of c. Difficile infection can often be cured by discontinuing the antibiotics responsible.In more serious cases, oral administration of, first, oral Metronidazole and - if that fails - then, second, vancomycin and if unsucessful again, intravenous Metronidazole can be used. Relapses of c. Difficile have been reported in up to 20% of cases. ...Read more
Depends on amount: Vitamin c is an essential vitamin. However, excessive amounts can lead to kidney stones, which could possibly affect your ckd. I would avoid taking any extra amounts of vitamin c, such as supplements/tablets, but the normal amount you get in your diet should be fine as long as you're not consuming excessive amounts. ...Read more
Ok to eat boost nutrition bars. Chocolate. Havein c. Diff. On meds don't wanna irritate anything?
Vitamin c overdose?Ev.day w lunch Iwill drink two 300ml apple juice w100% vit. C + 2 & 1/2 Navel oranges. Lately stool is looser& hv slight abd.Cramps
Clostridium difficile toxin b gene present
clostridium dificile antigen presen. Would u no how severe the c diff is?
Have diarrhea or no?: C.Difficile is pathogenic in older children & adults (whose colonic microflora are altered by antibiotics, chemotherapy, salmonella/shigella). C.Diff causes diarrhea w/pseudomembranous & other colitis, complicates inflammatory bowel disease, causes fulminant transmural extension, perforation with peritonitis, toxic megacolon. Treatment, & confirmation of post-treatment eradication, is recommended. ...Read more
Normal weight severely symptomatic prediabetes on low carb diet w/ fam history of type 1&2. Should i eat normal for 2-3 mos so my #s meet diagnosis req to get tx?
Went for urinalysis test - all ok but complement C3 & C4 serum low and total IgA high. Hv hep c n cirohsis, low bp, taking diuretic. Pl advice?
Seriously sick: You know this. I'm glad you are alcohol-free. If you are a candidate for one of the new treatments to try to eliminate hepatitis c, please consider trying. The high IgA and the lowish complement components fit with your progressing liver disease. Your physician can advise you about medication. If the virus is eliminated, your liver will largely heal. Best wishes. ...Read more